# SDR 2005UALA01260

- Difficulty date: November 8, 2005
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 21,284 hours, 7,709 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT IN FUSELAGE SKIN ON WALKAROUND 62.5 INCHES FWD OF DOOR 2L.  *S/D*  INSTALLED DOUBLER REPAIR PER SRM 53-41-11.
